MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 40E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 40E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 723-00-40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#; device name; lot#.702-04-54e, tridentii tritanium cluster54e, unknown trident ii 95296501a, 6721-0535, size 5 accolade ii 127 deg, 95207703, 6519-t-204, uni adaptor sleeve v40 ti, 94614901, 6519-1-040, delta un.Fem hd 40mm r40 16/18, 95998208.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: pt.Reported; i want to know if the implant i have in me is on recall because it causes very much pain it's a striker trident ii.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: no operative data or patient follow-up were provided for review.The patient did have a tha performed apparently with mako.The operative record was not provided for review.The x-rays showed djd of the left hip with likely osteonecrosis.The patient also had djd of the spine based on the x-rays.Post operative care record was not provided for review.The implants were noted.The patient complains of pain and was inquiring as to whether there was a recall.A recall was not noted or confirmed.Event confirmation: the patient¿s pain cannot be confirmed.A recall cannot be confirmed.A tha with an accolade ii stem and trident ii shell with 40 mm head can be confirmed.Use of a mako cannot be confirmed.Root cause: a root cause for the patient pain cannot be ascertained.A recall could not be confirmed." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is experiencing pain.A review of the provided medical records by a clinical consultant indicated that "he patient¿s pain cannot be confirmed.A recall cannot be confirmed."[.]" a root cause for the patient pain cannot be ascertained." the patient also inquired if this device is part of a recall.Based on the device information it was confirmed that this device is not in scope of a recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.Correction: a2.

Brand Name
TRIDENT 0 DEG X3 INSERT 40E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24505386
Report Number0002249697-2026-00167
Device Sequence Number10415472
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-40E
Device Lot NumberMT434R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight220 LB